# SDR GUU2008F00048

- Difficulty date: September 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH BOTH PILOTS OBSERVED BURNING ODOR. INSPECTED COCKPIT INSTRUMENTS NO DEFECTS NOTED, PERFORMED OPERATIONAL CHECK OF ENVIRONMENTAL SYSTEM COULD NOT DUPLICATE. (K)
